# SDR MASA2010102801183

- Difficulty date: October 25, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 17,586 hours, 13,615 cycles
- Engine: Ge CF348C5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P46
- Part serial: LMDL0992
- Condition: Faulty
- Location: Rt Engine
- Part time: 12,401 hours, 10,094 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

UNCOMMANDED RT ENG S/D AFTER LANDING.  MX REPLACED THE RIGHT FADEC.
